# SDR 01FDEA00606

- Difficulty date: July 16, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FRAME, BS 380 BETWEEN STR 11-12L.  *S/D*  REMOVED AND REPLACED FRAME PER SRM 53-10-4.
